Solutions of Overdetermined Linear Equations which Minimize Error in an Abstract Norm.
Numerische Mathematik, Tome 13 (1969), pp. 146-151
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1969__13_131905,
author = {V.P. SREEDHARAN},
title = {Solutions of {Overdetermined} {Linear} {Equations} which {Minimize} {Error} in an {Abstract} {Norm.}},
journal = {Numerische Mathematik},
pages = {146--151},
year = {1969},
volume = {13},
zbl = {0185.40603},
url = {http://geodesic.mathdoc.fr/item/NUMA_1969__13_131905/}
}
V.P. SREEDHARAN. Solutions of Overdetermined Linear Equations which Minimize Error in an Abstract Norm.. Numerische Mathematik, Tome 13 (1969), pp. 146-151. http://geodesic.mathdoc.fr/item/NUMA_1969__13_131905/